# SDR DALA1109443274

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DUMMY RAIL, Y-189 IS CORRODED AT FRAME 20.  BLENDED OUT CORRODED AREA IAW SRM 51-74-00, L=2.0" W=1.0", D=0.051".  ORIGINAL MATERIAL THICKNESS 0.080", FOUND TO BE OUTOF LIMITS IAW SRM 53-11-14, FIG 105.  REMOVED DAMAGED DUMMY RAIL IAW SRM 51-42-11, INSTALLED NEW RAIL IAW SRM 51-42-11.
